# SDR DALA2025033102352

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN AT STA Y=1076 AND LONG 14R ON AFT FUSELAGE. SUMMARY OF NRC 00035: CRACK ON SKIN AT STA Y=1076 AND LONG 14R ON AFT FUSELAGE WAS REPAIRED PER PRI 624820-14 REV 3 AND ER/A 624820-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. PERFORM GVI EVERY 24 MONTHS AFTER ACCOMPLISHED OF SECTION I: PERMANENT REPAIR PER ER/A 624820-14 REV ORIGINAL SECTION II. THIS ACTIVITY IS MONITORED UNDER LOGPAGE 0880701. ASSOCIATED ER/A 14-624820 ADDED FOR AC 9561. (LP #0883195)
